# SDR AALA20040876

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM LEFT AISLE SEATS 19C TO 28C INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM LEFT AISLE SEATS 19C TO 28C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
